Alert archive / South Carolina / Flash Flood Warnings in 2006

Flash Flood Warning 7, NWS Charleston, SC

October 8, 2006Charleston County, South Carolina

NWS Charleston, SC issued this flash flood warning at Oct 8, 2006, 10:36 PM EDT for Charleston County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2006, 10:36 PM EDT (02:36 UTC)
Expired
Oct 8, 2006, 11:30 PM EDT
In force
54 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Charleston County, SC

The radar

The Wilmington radar (KLTX), 137 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2006-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2006-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 090239
FFWCHS
SCC019-090330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1036 PM EDT SUN OCT 8 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEAST CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 1130 PM EDT

* AT 1030 PM EDT...RADAR INDICATED A NEARLY STATIONARY LINE OF
  SHOWERS AND THUNDERSTORMS WITH EXTREMELY HEAVY RAIN NEAR
  MCCLELLANVILLE...EXTENDING EAST INTO THE OPEN ATLANTIC.
  RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN 
  IN THIS AREA DURING THE PAST HOUR. AN ADDITIONAL 1 TO 2 INCHES 
  OF RAIN CAN BE EXPECTED THROUGH 1130 PM. WITH VERY HIGH            
  ASTRONOMICAL TIDES IN  PROGRESS...SIGNIFICANT FLOODING NEAR        
  MCCLELLANVILLE...INCLUDING HIGHWAY 17 BETWEEN AWENDAW AND THE      
  SOUTH SANTEE RIVER BRIDGE CAN BE EXPECTED.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  MCCLELLANVILLE...HAMPTON PLANTATION STATE PARK...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF
ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3299 7943 3313 7927 3320 7944 3311 7961

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 3:24 PM EDT, 7 hours 12 minutes earlier.

Area forecast discussion, Oct 8, 3:24 PM EDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
324 PM EDT SUN OCT 8 2006

.SHORT TERM /TONIGHT AND MONDAY/...AFTERNOON SURFACE ANALYSIS SHOWED
A WEAK LOW EAST OF THE COASTAL WATERS AND HIGH PRESSURE CENTERED
OVER THE MID-ATLANTIC REGION. WATER VAPOR IMAGERY SHOWED A STRONG
MID LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST GEORGIA.

AFTER SOME ACTIVITY THIS MORNING JUST NORTH OF CHARLESTON...THE BULK
OF SHOWER AND THUNDERSTORM ACTIVITY HAS STAYED NORTH OF CWFA.
HOWEVER A PIECE OF ENERGY APPEARS TO HAVE PUSHED OFF THE GEORGIA
COAST WHICH HAS INITIALIZED SOME NEW ACTIVITY EAST OF SAVANNAH.
EXPECT THIS ACTIVITY TO DEVELOP NORTH AND SPREAD INTO THE CHARLESTON
TRI-COUNTY AREA LATER THIS AFTERNOON. THE GFS SHOWS MODERATE TO
STRONG INSTABILITY DEVELOPING OVER THE COASTAL WATERS AND NEAR
CHARLESTON SO FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN WILL BE
POSSIBLE WITH THIS ACTIVITY LATE THIS AFTERNOON AND EVENING.
ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE
ASHORE LATER TONIGHT. THE STRONGEST STORMS SHOULD PUSH OFFSHORE ON
MONDAY MORNING LEAVING SOME SHOWERS INTO THE AFTERNOON HOURS.

FURTHER SOUTH AND WEST...WILL KEEP A SMALL CHANCE OF SHOWERS TONIGHT
AND MONDAY BUT NOT MUCH IS EXPECTED THERE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...UPPER TROUGH GRADUALLY
MOVES OFFSHORE MONDAY NIGHT...AS THE SURFACE LOW ALSO SLIDES
NORTHEAST OFF THE SC AND GA COAST. ALTHOUGH SOME LOW LEVEL MOISTURE
REMAINS IN THE AREA ON TUESDAY...ONSHORE FLOW AND CONVERGENCE ALONG
THE COASTLINE WEAKENS. HAVE REMOVED POPS FOR TUESDAY OVER
LAND...WHILE MAINTAINING SLIGHT CHANCE POPS FOR WEDNESDAY AS LOW AND
MID LEVEL SOUTHWEST FLOW DEVELOPS.

THE STRONG MID WEEK COLD FRONT IS SCHEDULED TO APPROACH THE
SOUTHEAST COAST THURSDAY ACCORDING TO THE 12Z GFS RUN. GFS CONTINUES
TO WAFFLE ON THE TIMING OF FROPA...SINCE THE 06Z RUN HAD FROPA
OCCURRING AS EARLY AS WEDNESDAY NIGHT. HAVE INCLUDED CHANCE POPS FOR
THE ENTIRE FORECAST AREA ALL DAY THURSDAY...WHICH COULD BE NARROWED
DOWN CLOSER TO THE EVENT.

THE AXIS OF THE DEEP UPPER LEVEL TROUGH MOVES TOWARD THE EAST COAST
THURSDAY NIGHT INTO FRIDAY MORNING...USHERING IN PERHAPS THE COLDEST
AIRMASS OF THE YEAR SO FAR. 850 MB TEMPERATURES FALL TO AROUND ZERO
WITHIN THE WESTERN EDGE OF THE CWA FRIDAY NIGHT. EXTENDED GUIDANCE
IS GIVING LOW TEMPERATURES FRIDAY AND SATURDAY NIGHT IN THE UPPER
40S NEAR THE COAST...WHILE COOP GUIDANCE IS SHOWING LOWS FALLING
INTO THE UPPER 30S FURTHER INLAND. HAVE REDUCED HIGH TEMPERATURES
FRIDAY THROUGH SUNDAY INTO THE LOWER 70S.

A LARGE SWATH OF DRY AIR FILTERS BEHIND THE COLD FRONT...UNDER THE
INFLUENCE OF DRY WEST TO NORTHWEST FLOW. THE REGION REMAINS UNDER
THE FLATTENING TROUGH THROUGH THE END OF THE FORECAST PERIOD. HAVE
MAINTAINED BELOW NORMAL TEMPERATURES AND DRY WEATHER PERSISTING
THROUGH THE WEEKEND.

&&

.MARINE...EXPECT A GRADUAL INCREASE IN WINDS AND SEAS THIS EVENING
AND TONIGHT AS A WEAK SURFACE LOW REMAINS OVER THE COASTAL WATERS.
EXPECT SOME 6 FOOTERS TO REACH INTO THE GEORGIA OUTER WATERS SO WILL
KEEP SMALL CRAFT ADVISORY GOING THERE. OTHERWISE...CONDITIONS SHOULD
REMAIN BELOW EXERCISE CAUTION CRITERIA. THE LOW WILL PULL AWAY ON
MONDAY WHICH WILL BEGIN A SLOW IMPROVEMENT IN CONDITIONS.

WINDS WILL REMAIN NORTHEASTERLY THROUGH MIDWEEK WITH THE COASTAL LOW
LINGERING OFFSHORE OF NC. BY WEDNESDAY SOUTHWESTERLY WINDS DEVELOP
AS THE OFFSHORE LOW FILLS IN AND A COLD FRONT APPROACHES FROM THE
WEST. 12Z GFS RUN IS INDICATING THE FRONT MOVING THROUGH THE COASTAL
WATERS BY LATE THURSDAY. FEEL THAT TIMING IS STILL UNCERTAIN AT THIS
POINT...THUS WILL NOT SHOW QUITE THE INCREASE IN WESTERLY WINDS ON
THURSDAY THAT THE GFS INDICATES UNTIL THERE IS A LITTLE MORE
CONSISTENCY. COLD ADVECTION THAT INITIATES FOLLOWING FRONTAL PASSAGE
HAS THE POTENTIAL TO PRODUCE ENOUGH MIXING OVER THE WARMER WATERS TO
INCREASE WINDS AND SEAS TO SCA CRITERIA IN THE OFFSHORE WATERS AND
SCEC CRITERIA NEARSHORE WATERS THURSDAY NIGHT INTO FRIDAY MORNING.

&&

.AVIATION...VFR CONDITIONS AT BOTH TERMINALS THIS AFTERNOON. EXPECT
CONDITIONS TO DETERIORATE OVERNIGHT AT KCHS WITH SHOWERS AND
THUNDERSTORMS IN THE AREA. MAINLY QUIET CONDITIONS EXPECTED AT KSAV.

&&

.COASTAL FLOODING...HIGH TIDE THIS EVENING WILL BE LOW ENOUGH TO NOT
MENTION SHALLOW COASTAL FLOODING.

HIGH ASTRONOMICAL TIDES ARE PREDICTED AGAIN FOR MONDAY MORNING. THE
AREA WILL STILL BE UNDER THE INFLUENCE OF THE STRONG MID LEVEL LOW
AND THE WEAK SURFACE LOW. EXPECT WINDS TO BE NORTHEAST IN SOUTH
CAROLINA AROUND HIGH TIDE WHICH SHOULD ADD AN ONSHORE COMPONENT OVER
THE WATER. THIS COULD LEAD TO TIDE LEVELS BEING A LITTLE HIGHER THAN
THIS MORNING NEAR CHARLESTON AND BEAUFORT. THUS...EXPECT SOME HIGH
WATER IN COASTAL AREAS WHICH COULD CAUSE FLOODING AND SIGNIFICANT
BEACH EROSION. WILL ISSUE A COASTAL FLOOD WARNING FOR
CHARLESTON...COLLETON AND BEAUFORT COUNTIES FOR MONDAY MORNING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...COASTAL FLOOD WARNING FOR SCZ048>050 FROM 6 AM TO 2 PM MON.
MARINE...SMALL CRAFT ADVISORY AMZ374.

&&

SCW/WMS
Hazardous weather outlook, Oct 8, 4:30 PM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT SUN OCT 8 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-091000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
430 PM EDT SUN OCT 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
.THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
AFFECT THE CENTRAL SOUTH CAROLINA COAST TONIGHT. LOCALLY HEAVY RAIN
AND AN ISOLATED TORNADO OR WATER SPOUT ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
.COASTAL FLOODING...VERY HIGH ASTRONOMICAL TIDES ON MONDAY WILL
COMBINE WITH NORTHEAST WINDS AND SOME SWELL WAVE TO RESULT IN THE
POTENTIAL FOR SIGNIFICANT COASTAL FLOODING...ESPECIALLY ALONG THE
SOUTH CAROLINA COAST. MODERATE COASTAL FLOODING IS POSSIBLE ALONG
THE GEORGIA COAST. HEAVY RAIN IS POSSIBLE MONDAY MORNING ACROSS
COASTAL SOUTH CAROLINA...WHICH COULD FURTHER AGGRAVATE FLOODING. A
COASTAL FLOOD WARNING HAS BEEN ISSUED FOR COASTAL SECTIONS OF SOUTH
CAROLINA. REFER TO THE LATEST COASTAL HAZARD MESSAGE FOR DETAILS ON
THIS DEVELOPING COASTAL FLOOD EVENT.

.BEACH EROSION...A STIFF NORTHEAST WIND COMBINED WITH VERY HIGH
ASTRONOMICAL TIDES WILL CREATE THE POTENTIAL FOR MINOR TO MODERATE
BEACH EROSION ALONG THE GEORGIA COAST AND MODERATE TO SEVERE EROSION
ALONG THE SOUTH CAROLINA COAST. THE WORST EROSIVE EFFECTS ARE
EXPECTED ALONG NORTH AND EAST FACING BEACHES. REFER TO THE LATEST
COASTAL HAZARD MESSAGE FOR DETAILS.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS ON MONDAY
AND THE INCREASED RISK MAY LAST INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

In the hours before

Special weather statement, Oct 8, 8:07 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
807 PM EDT SUN OCT 8 2006

SCZ043>045-048>050-090800-
INLAND COLLETON-DORCHESTER-BERKELEY-BEAUFORT-COASTAL COLLETON-
CHARLESTON-
INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON
807 PM EDT SUN OCT 8 2006

...SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG SOUTHERN SOUTH
CAROLINA COAST TONIGHT...

NUMEROUS CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP OVER THE ATLANTIC COASTAL WATERS TONIGHT AS LOW PRESSURE
MEANDERS OFF THE SOUTH CAROLINA COAST AND A POWERFUL UPPER LEVEL
STORM SYSTEM ROTATES THROUGH THE REGION.

AS LOW PRESSURE BEGINS TO MOVE NORTHEAST...BANDS OF SHOWERS AND
THUNDERSTORMS WILL ROTATE INLAND ACROSS MUCH OF BEAUFORT...
COASTAL COLLETON AND CHARLESTON COUNTIES. CONDITIONS ARE FAVORABLE
FOR A FEW OF THESE STORMS TO BECOME SEVERE WITH THE MAIN HAZARDS
BEING DAMAGING WIND GUSTS AND TORNADOES. LARGE HAIL MAY ALSO
OCCUR WITH THE STRONGER STORMS.

THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS TO OCCUR OVERNIGHT WILL
BE FROM HUNTING ISLAND NORTHEAST ALONG THE COAST TO MCCLELLANVILLE...
INCLUDING EDISTO BEACH...FOLLY BEACH...DOWNTOWN CHARLESTON...MOUNT
PLEASANT AND AWENDAW.

PEOPLE ACROSS SOUTH COASTAL SOUTH CAROLINA SHOULD CONTINUE TO
MONITOR THE LATEST WEATHER CONDITIONS AND BE PREPARED TO TAKE
ACTION SHOULD A WARNING BE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE
FOR LATER STATEMENTS AND POSSIBLE WARNINGS. MAKE SURE YOUR NOAA
WEATHER RADIO REMAINS IN ALERT MODE THROUGHOUT THE NIGHT.
Special weather statement, Oct 8, 8:18 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
818 PM EDT SUN OCT 8 2006

SCZ050-090045-
CHARLESTON-
818 PM EDT SUN OCT 8 2006

...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 845 PM
EDT...

AT 818 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF STILES POINT...OR
ABOUT 7 MILES SOUTHEAST OF CHARLESTON...MOVING WEST AT 20 MPH.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...FOLLY
BEACH AND JAMES ISLAND THROUGH 845 PM EDT.

SMALL HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
RAIN CAN BE EXPECTED ALONG WITH GUSTY WINDS UP TO 30 MPH.
Special weather statement, Oct 8, 8:59 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT SUN OCT 8 2006

SCZ050-090130-
CHARLESTON-
859 PM EDT SUN OCT 8 2006

...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 930 PM
EDT...

AT 859 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF LEGAREVILLE...OR
ABOUT 12 MILES SOUTH OF CHARLESTON...MOVING SOUTHWEST AT 15 MPH.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...FOLLY
BEACH...KIAWAH ISLAND AND SEABROOK ISLAND THROUGH 930 PM EDT.

SMALL HAIL...WIND GUSTS UP TO 40 MPH AND CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED.
Special weather statement, Oct 8, 9:42 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
942 PM EDT SUN OCT 8 2006

SCZ045-090215-
BERKELEY-
942 PM EDT SUN OCT 8 2006

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 1015 PM
EDT...

AT 942 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES SOUTHEAST OF RED BANK LANDING TO 11 MILES SOUTHEAST OF
HALFWAY CREEK...MOVING WEST AT 15 MPH. THESE STORMS ARE SLOWLY
WEAKENING AND WILL BRING WIND GUSTS TO 40 MPH ACROSS MUCH OF EASTERN
BERKELEY COUNTY TROUGH 1015 PM EDT.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HUGER...RED BANK LANDING...DANIEL ISLAND...
Local storm report, Oct 8, 10:07 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1007 PM EDT SUN OCT 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     MARINE TSTM WIND 42 ESE WILD DUNES       32.50N 79.10W
10/08/2006  M47.00 MPH       AMZ370             XX   BUOY

            EDISTO BUOY REPORTED SUSTAINED WINDS 36 MPH GUSTING TO
            47.

&&

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 9:13 PM EDTSevere Thunderstorm WarningCHSCharleston62 min
Oct 8, 9:27 PM EDTTornado WarningCHSBeaufort33 min
Oct 8, 9:58 PM EDTTornado WarningCHSBeaufort32 min
Oct 8, 11:13 PM EDTTornado WarningCHSCharleston62 min
Oct 8, 11:30 PM EDTFlash Flood WarningCHSCharleston90 min

Nearby

Flash Flood Warnings in South Carolina, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.